# SDR FDEA201110274663

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BACR15CE6D
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON AFT FLOOR DECK AT STA 1710-1720, LBL 10 TO LBL 55.   DOES NOT COMPLY WITH SRM 53-60-51. REPAIR 2 REQUIREMENTS. ACCOMPLISH ADEQUATE   REPAIR IN IAW SAME REF.  R & R FASTENERS IN REPAIR DOUBLER IAW SRM 51-40-02 AND SRM 53-60-51. REPAIR 2 AT DECK PLATE STA 1720 LBL 10 TO LBL 55.  MAJOR REPAIR.
